# SDR UPS05443956

- Difficulty date: February 9, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 80,944 hours, 22,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 101362409
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, STN 1094-1100 LBL 75 LONGITUDINAL FLOOR SUPPORT WEB & LOWER CHORD FOUND CRACKED (CRACK LENGTH 3.5 INCH).  SUPPORT WEB REPLACED PER SRM 51-10-01 PG 9.  LOWER CHORD REPAIRED PER HAECO RS R53-45-35260 & UPS ENG'R FILE 747-53-20227.
